# SDR 97ZZZX2883

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123RA
- Make and model: Cessna 310R
- Aircraft serial: 310R0221
- System (JASC): 2140 · Heating System
- Part: Coil
- Part number: 719843
- Condition: Shorted
- Location: Heater Ignitor
- Part time: 5 hours
- Component: 8259HR2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE FIRST COIL EXPLODED BREAKING OFF THE TOP OF THE IGNITOR AND BREAKING WIRES IN THE IGNITION UNIT SPEWING 'OIL' FROM INSIDE THE COIL THROUGHOUT THE HEATER BAY.  THE REPLACEMENT COIL SHORTED OUT, LEAKED OIL, AND THE COVER CAME LOOSE.
